# SDR IPXA12572960

- Difficulty date: March 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 27,652 hours, 15,424 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1280 S26-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CARGO BAY BS 1280, S26-27L FRAME DENTED.  REMOVED DAMAGE AND REPAIRED FRAME IAW EA 120373 IR/U EO B757-5310-46704-A.
